Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 64, NWS Norman, OK

May 31, 2007Woods County, Oklahoma

NWS Norman, OK issued this tornado warning at May 31, 2007, 11:58 PM CDT for Woods County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2007, 11:58 PM CDT (04:58 UTC)
Expired
Jun 1, 2007, 12:30 AM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 65 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 12:12 AM CDTTSTM WND GST 602 S Alva, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 9:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 010458
TOROUN
OKC151-010530-
/O.NEW.KOUN.TO.W.0064.070601T0458Z-070601T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1158 PM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES
  NORTHWEST OF ALVA...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALVA...AVARD AND CAPRON.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3699 9906 3670 9902 3669 9853 3699 9853

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 8:18 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 31, 8:18 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT THU MAY 31 2007

EXPECTED TO BECOME QUITE BUSY IN THE NEXT SEVERAL HOURS...SO THIS
WILL BE OUR EVENING ISSUANCE. NUMEROUS INTENSIFYING STORMS
DEVELOPING ALONG AND AHEAD OF NUMEROUS OUTFLOW BOUNDARIES OVER THE
NORTHWEST HALF OF KANSAS...SOUTHWARD INTO THE OKLAHOMA/TEXAS
PANHANDLES. DETAILS OF OVERNIGHT EVOLUTION BECOMING A LITTLE CLEARER
BUT STILL MUCH IS TO BE DETERMINED.

A COUPLE LOCATIONS SEEM LIKE GOOD CANDIDATES FOR EARLY THUNDERSTORM
COMPLEX MERGERS INCLUDING DODGE CITY FOR THE TWO MOST NORTHERN
COMPLEXES AND CANADIAN TEXAS FOR THE TWO SOUTHERN COMPLEXES. STORMS
FROM THE KANSAS/OKLAHOMA BORDER NORTHWARD ARE DEVELOPING NEAR THE
EDGE OF THE CAP AND ARE POISED TO MOVE NORTH OF A WARM FRONT
EXTENDING FROM CHEYENNE TO OKLAHOMA CITY...WHILE THE STORMS NEAR
LUBBOCK WILL SOON ENCOUNTER A REGION OF POOR 850-700 LAPSE RATES AND
MAY EVENTUALLY DIVE SOUTHWARD INTO THE MOIST AXIS AND EDGE OF THE
NEARBY CAP.

POSITION OF THE WARM FRONT...WHICH ALSO MARKS THE NORTHERN EDGE OF
SOME EXTREME INSTABILITY WITH CAPES BETWEEN 3000 AND 4000 J/KG...AND
THE EDGE OF THE CAP JUST NORTH OF THE FRONT SEEM LIKE KEY LARGE
SCALE FEATURES TO AFFECT CONVECTIVE EVOLUTION OVERNIGHT...WHICH
OVERLAP OVER NORTHWEST OKLAHOMA. SEVERAL OF THE SPC MESOSCALE
ANALYSIS PARAMETERS EMPHASIZE THIS AREA AS WELL...INCLUDING WEST
CENTRAL OKLAHOMA WHERE THE DEEP MOISTURE AXIS RESIDES.

EXPECTING A BUSY NIGHT HERE WITH ONE OR MORE LINES OF STORMS
EXPANDING INTO WEST CENTRAL/NORTHWEST OKLAHOMA THE NEXT 1-3 HRS
BEFORE CONSOLIDATING AND ACCELERATING IN THE DIRECTION OF THE MEAN
1000-500 MB FLOW (THERMAL WIND) WHICH IS TOWARD THE SOUTH
SOUTH-SOUTHEAST. THIS SCENARIO POINTS TOWARD THE SOUTHWESTERN HALF
OF OKLAHOMA AND WESTERN NORTH AS THE MOST LIKELY AREAS TO EXPERIENCE
SEVERE STORMS AND THE MOST STORMS OVERNIGHT.

THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED SHORTLY TO REFLECT
THIS THINKING.

JAMES

--------------------
329 PM CDT THU MAY 31 2007

CONVECTION HAS DEVELOPED EARLY ACROSS CENTRAL PLAINS WHERE
BETTER UPPER SUPPORT AND FRONTAL BOUNDARY ARE LOCATED.  GFS
AND UKMET ARE IN GENERAL AGREEMENT WITH KEEPING BULK OF
CONVECTION AND PRECIP NORTH OF FA TONIGHT/OVERNIGHT. HOWEVER...NAM
AND NSSLWRF ARE SOMEWHAT SIMILAR IN DEVELOPING CONVECTION ALONG HIGH
PLAINS WEST OF FA AND MOVING LINEAR MCS INTO WESTERN PARTS OF FA
LATE IN THE EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATES
MODERATE TO HIGH INSTABILITY HAS DEVELOPED ACROSS PARTS OF CENTRAL
AND NORTH TEXAS THIS AFTERNOON AND MODERATE INSTABILITY IS
CREEPING NORTH INTO SOUTHERN OKLAHOMA AND INTO PARTS OF THE TEXAS
PANHANDLE. NOT MUCH OF A FOCUS FOR STORMS IN THE PANHANDLES...BUT
COMBINATION OF HEATING AND SPEED MAX MOVING THROUGH NEW MEXICO AND
TEXAS PANHANDLE MAY BE ENOUGH FOR STORM DEVELOPMENT THIS
AFTERNOON. ALTHOUGH FLOW IS BETTER ACROSS CENTRAL PLAINS...IF
STORMS CAN FORM...INSTABILITY WILL SUPPORT STORMS WITH VERY LARGE
HAIL AND DAMAGING WINDS. APPEARS BETTER CHANCE FOR STORMS WILL BE
LATER THIS EVENING AS STORMS DEVELOP OVER SOUTHEAST COLORADO AND
NORTHEAST NEW MEXICO. THESE STORMS WILL LIKELY FORM LINEAR MCS AND
MOVE INTO NORTHWEST OKLAHOMA LATE IN THE EVENING AND ACROSS
WESTERN HALF OF FA DURING THE OVERNIGHT HOURS.

COMBINATION OF VORT LOBE ROTATING AROUND UPPER LOW OVER THE
NORTHERN PLAINS AND COLD FRONT CLOSER TO THE AREA SHOULD BRING
A DECENT CHANCE OF ADDITIONAL STORMS FRIDAY AFTERNOON INTO
EARLY SATURDAY MORNING. HOWEVER THIS IS VERY DEPENDENT OF
EVOLUTION OF STORMS TONIGHT. FOR NOW HAVE LEFT POPS THE SAME FOR
THIS EVENING AND INCREASED THEM SOMEWHAT ACROSS WESTERN PARTS
FRIDAY NIGHT AND EVENING.

STILL APPEARS THERE IS A REASONABLE CHANCE FOR STORMS TO ORGANIZE ALONG
THE HIGH PLAINS SATURDAY AND SUNDAY AND THEN MOVE INTO AT LEAST WESTERN
PARTS OF FA. AFTER THE WEEKEND WILL GO WITH A DRY FORECAST AS SOMEWHAT
DRIER AIR WILL BE IN PLACE EARLY AND STRONG CAP DEVELOPS BY THE MIDDLE
OF THE WEEK IN A ZONAL FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  80  65  81 /  60  40  50  40
HOBART OK         67  83  66  84 /  60  40  60  40
WICHITA FALLS TX  70  85  67  85 /  40  20  50  40
GAGE OK           64  79  59  81 /  70  50  50  40
PONCA CITY OK     67  79  64  80 /  60  50  60  40
DURANT OK         70  83  68  82 /  20  20  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

SIX
Hazardous weather outlook, May 31, 8:50 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT THU MAY 31 2007

OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
850 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWEST
OKLAHOMA... AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN
NORTH TEXAS AND MOST OF THE REST OF WESTERN... CENTRAL... AND
NORTHERN OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS NORTHWEST OF A LINE FROM CHEROKEE TO
CLINTON TO ERICK. THE SLIGHT RISK IS NORTHWEST OF A LINE FROM
COALGATE TO MADILL.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE NOW THROUGH 7
AM.

IMPACTS...
DAMAGING WINDS... POSSIBLY IN EXCESS OF 75 MPH... WILL BE THE MAIN
CONCERN OVERNIGHT. HAIL TO THE SIZE OF GOLFBALLS AND A FEW TORNADOES
ALSO WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE READY TO CONDUCT SEVERE WEATHER OPERATIONS WELL
INTO THE NIGHT... AND POSSIBLY THROUGH SUNRISE.

DISCUSSION...
WIDESPREAD SEVERE THUNDERSTORMS... FROM CENTRAL KANSAS SOUTHWESTWARD
INTO THE TEXAS AND OKLAHOMA PANHANDLES AND THE TEXAS SOUTH PLAINS...
WILL MOVE INTO FAR WESTERN OKLAHOMA AND POSSIBLY FAR WESTERN PARTS
OF NORTH TEXAS DURING THE LATTER HALF OF THE EVENING. AN AXIS OF
VERY MOIST AND UNSTABLE AIR WILL CONTINUE TO SPREAD NORTH AND
NORTHWESTWARD INTO THESE AREAS... AND THIS INFLOW OF UNSTABLE AIR
WILL INCREASE AS A SOUTHERLY LOW LEVEL JET STRENGTHENS THIS EVENING.
THE STRENGTHENING LOW LEVEL WINDS ALSO WILL LEAD TO STRONGER
VERTICAL WIND SHEAR. THEREFORE THE POTENTIAL FOR SEVERE
THUNDERSTORMS... INCLUDING A FEW SUPERCELLS... MAY INCREASE THROUGH
MIDNIGHT.

THUNDERSTORMS OVER THE HIGH PLAINS EVENTUALLY WILL ORGANIZE INTO ONE
OR MORE LARGE COMPLEXES LATER TONIGHT. AS OF MID EVENING... THE MOST
LIKELY AREA FOR DEVELOPMENT OF AN ORGANIZED COMPLEX APPEARED TO BE
IN... OR AROUND... THE AREA FROM SOUTHWESTERN KANSAS INTO NORTHWEST
OKLAHOMA AND THE EASTERN PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES.
FAVORABLE WIND SHEAR AND A SUSTAINED STRONG INFLOW OF MOIST AIR AT
LOW LEVELS OVERNIGHT ARE STRONG INDICATIONS THAT ONCE THE STORMS
FORM INTO A COMPLEX... THEY WILL ACCELERATE TO THE EAST SOUTHEAST.
THIS SCENARIO IS SIMILAR TO THAT OF TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING... BUT THE SETUP TONIGHT APPEARS TO BE EVEN MORE
FAVORABLE FOR DAMAGING WINDS. IT CURRENTLY APPEARS THAT THE CORRIDOR
MOST LIKELY TO EXPERIENCE WIDESPREAD AND POTENTIALLY SIGNIFICANT
WIND DAMAGE WILL BE ACROSS THE MODERATE RISK AREA IN NORTHWEST
OKLAHOMA THROUGH 1 AM... EVENTUALLY STRETCHING EAST AND
SOUTHEASTWARD INTO NORTH CENTRAL.... CENTRAL... AND PARTS OF
SOUTHWESTERN OKLAHOMA AFTER 1 AM.

ALTHOUGH WIND DAMAGE WILL BE THE MAIN CONCERN TONIGHT... THERE WILL
BE A CONTINUING POTENTIAL FOR LARGE HAIL WITH SOME OF THE
THUNDERSTORMS. A FEW TORNADOES WILL BE POSSIBLE OVERNIGHT ALONG THE
LEADING EDGE OF THE THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
AREAS THAT RECEIVED SUBSTANTIAL RAINFALL WEDNESDAY MORNING WILL BE
PRONE TO FLOODING WITH ANY ADDITIONAL HEAVY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS OKLAHOMA AND
WESTERN NORTH TEXAS AS AMPLE MOISTURE AND FAVORABLE WIND SHEAR WILL
CONTINUE THROUGH THE WEEKEND. A COLD FRONT IS EXPECTED TO MOVE INTO
NORTHERN OKLAHOMA LATE FRIDAY AFTERNOON AND PROGRESS ACROSS THE AREA
SATURDAY.  THUNDERSTORMS ARE LIKELY ALONG THE COLD FRONT AND SEVERE
WEATHER IS POSSIBLE. ADDITIONALLY...ANOTHER THUNDERSTORM COMPLEX MAY
DEVELOP SUNDAY EVENING ACROSS WEST TEXAS AND MOVE INTO PARTS OF
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS EARLY MONDAY MORNING.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL POSE A FLOOD RISK TO ANY AREAS THAT HAVE
RECEIVED HEAVY RAINS THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

24

In the hours before

Special weather statement, May 31, 11:06 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1106 PM CDT THU MAY 31 2007

OKZ016-022-010415-
CUSTER OK-WASHITA OK-
1106 PM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND WASHITA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF CORN AT 1106 PM
CDT...MOVING NORTH AT 15 MPH.

PEOPLE IN CUSTER AND WASHITA COUNTIES...INCLUDING THE CITY OF
WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

FURTHER STRENGTHENING IS LIKELY.

JAMES
Special weather statement, May 31, 11:07 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1107 PM CDT THU MAY 31 2007

OKZ005-010-010430-
WOODWARD OK-WOODS OK-
1107 PM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS AND WOODWARD COUNTIES.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 17 MILES NORTHWEST OF
CAMP HOUSTON TO 42 MILES WEST OF WOODWARD AT 1107 PM CDT...MOVING
EAST AT 35 MPH.

PEOPLE IN WOODS AND WOODWARD COUNTIES...INCLUDING THE CITY OF
WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

24
Special weather statement, May 31, 11:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT THU MAY 31 2007

TXZ084-087-010500-
FOARD TX-KNOX TX-
1134 PM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES.

AT 1134 PM...STRONG THUNDERSTORMS WERE APPROACHING THE WESTERN
BORDER OF FOARD AND KNOX COUNTIES. WINDS TO NEAR 45 MPH...AND SMALL
HAIL ARE LIKELY AS THESE STORMS CROSS THE BORDER. FURTHER
STRENGTHENING IS POSSIBLE.

PEOPLE IN FOARD AND KNOX COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES
Local storm report, May 31, 11:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             SELMAN                  36.80N 99.49W
05/31/2007  E1.00 INCH       HARPER             OK   EMERGENCY MNGR

&&

FM
Special weather statement, May 31, 11:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT THU MAY 31 2007

OKZ033-TXZ083-010500-
HARMON OK-HARDEMAN TX-
1144 PM CDT THU MAY 31 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN AND HARMON
COUNTIES.

AT 1144 PM...THUNDERSTORMS WERE DEVELOPING OVER HARDEMAN AND HARMON
COUNTIES. WINDS TO NEAR 50 MPH AND SMALL HAIL ARE LIKELY. FURTHER
STRENGTHENING IS POSSIBLE.

PEOPLE IN HARDEMAN AND HARMON COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Local storm report, May 31, 11:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1151 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     FORT SUPPLY             36.57N 99.57W
05/31/2007                   WOODWARD           OK   EMERGENCY MNGR

            POWER LINES DOWN ON WEST SIDE OF TOWN.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:25 PM CDTSevere Thunderstorm WarningOUNHarper65 min
May 31, 10:45 PM CDTSevere Thunderstorm WarningOUNEllis45 min
May 31, 11:21 PM CDTSevere Thunderstorm WarningOUNCuster, Washita39 min
May 31, 11:22 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 31, 11:32 PM CDTSevere Thunderstorm WarningOUNEllis58 min
May 31, 11:35 PM CDTTornado WarningOUNWoods25 min
Jun 1, 12:10 AM CDTSevere Thunderstorm WarningOUNCuster37 min
Jun 1, 12:16 AM CDTSevere Thunderstorm WarningOUNMajor, Woodward59 min
Jun 1, 12:20 AM CDTTornado WarningOUNAlfalfa40 min
Jun 1, 12:22 AM CDTSevere Thunderstorm WarningOUNAlfalfa38 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningOUNBlaine47 min
Jun 1, 12:43 AM CDTSevere Thunderstorm WarningOUNGrant62 min
Jun 1, 1:02 AM CDTSevere Thunderstorm WarningOUNWashita16 min
Jun 1, 1:03 AM CDTSevere Thunderstorm WarningOUNTillman57 min
Jun 1, 1:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Jun 1, 1:13 AM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningOUNKay, Noble78 min
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningOUNBlaine49 min
Jun 1, 1:46 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward59 min
Jun 1, 2:10 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningOUNPayne50 min
Jun 1, 3:24 AM CDTHigh Wind WarningOUNTillman73 min
Jun 1, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady49 min
Jun 1, 4:13 PM CDTSevere Thunderstorm WarningOUNCaddo47 min
Jun 1, 4:31 PM CDTSevere Thunderstorm WarningOUNPayne44 min
Jun 1, 4:56 PM CDTFlash Flood WatchOUNCaddo, Canadian, Carter, Cleveland, Comanche, Cotton and 17 more6 hr
Jun 1, 4:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady48 min
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningOUNLogan, Payne52 min
Jun 1, 5:11 PM CDTSevere Thunderstorm WarningOUNPayne49 min
Jun 1, 5:42 PM CDTSevere Thunderstorm WarningOUNGrady63 min
Jun 1, 5:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Jun 1, 6:22 PM CDTSevere Thunderstorm WarningOUNMcClain38 min
Jun 1, 6:31 PM CDTSevere Thunderstorm WarningOUNMajor44 min
Jun 1, 6:39 PM CDTSevere Thunderstorm WarningOUNCleveland53 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNGrady46 min
Jun 1, 6:44 PM CDTSevere Thunderstorm WarningOUNPayne35 min
Jun 1, 6:46 PM CDTSevere Thunderstorm WarningOUNGrant44 min
Jun 1, 6:54 PM CDTSevere Thunderstorm WarningOUNMcClain36 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.